Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Nonlinear difference equations for a modified laguerre weight: Laguerre-freud equations and asymptotics Journal article
Jaen Journal on Approximation, 2019,Volume: 11,Issue: 1-2,Page: 47-65
Authors:  Chen,Yang;  Filipuk,Galina;  das Neves Rebocho,Maria
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/09
Asymptotic expansions  Backlund transformations  Difference equations  Orthogonal polynomials  Painleveequations  
Continuous and Discrete Painlevé Equations Arising from the Gap Probability Distribution of the Finite n Gaussian Unitary Ensembles Journal article
Journal of Statistical Physics, 2014,Volume: 157,Issue: 2,Page: 363-375
Authors:  Man Cao;  Yang Chen;  James Griffin
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2019/02/12
Gap Probability  Painlevé Equations  Random Matrices